Upper and Lower Weakly α-*-Continuous Multifunctions

Main Article Content

Chawalit Boonpok, Prapart Pue-on


This paper deals with the concepts of upper and lower weakly α-*-continuous multifunctions. Moreover, some characterizations of upper and lower weakly α-*-continuous multifunctions are investigated. Furthermore, the relationships between almost α-*-continuity and weak α-*-continuity are discussed.

Article Details


  1. M.E. Abd El-Monsef, E.F. Lashien, A.A. Nasef, On I -Open Sets and I - Continuous Functions, Kyungpook Math. J. 32 (1992), 21–30.
  2. A. Açikgöz, T. Noiri, Ş. Yüksel, On α-Operfect Sets and α-*-Closed Sets, Acta Math. Hungarica. 105 (2010), 146–153.
  3. A. Açikgöz, Ş. Yüksel, E. Gursel, On a New Concept of Functions in Ideal Topological Spaces, J. Fac. Sci. Ege Univ. 29 (2006), 30–35.
  4. A. Açikgöz, T. Noiri, Ş. Yüksel, On α-I -Continuous and α-I -Open Functions, Acta Math. Hungarica. 105 (2004), 27–37.
  5. C. Berge, Espaces Topologiques Fonctions Multivoques, Dunod, Paris, 1959.
  6. C. Boonpok, J. Khampakdee, Upper and Lower α-*-Continuity, (accepted).
  7. C. Boonpok, N. Srisarakham, Almost α-*-Continuity for Multifunctions, (submitted).
  8. C. Boonpok, On Some Types of Continuity for Multifunctions in Ideal Topological Spaces, Adv. Math., Sci. J. 9 (2020), 859–886. https://doi.org/10.37418/amsj.9.3.13.
  9. C. Boonpok, Weak Quasi Continuity for Multifunctions in Ideal Topological Spaces, Adv. Math., Sci. J. 9 (2020), 339–355. https://doi.org/10.37418/amsj.9.1.28.
  10. C. Boonpok, On Continuous Multifunctions in Ideal Topological Spaces, Lobachevskii J. Math. 40 (2019), 24–35. https://doi.org/10.1134/s1995080219010049.
  11. J. Cao, J. Dontchev, On Some Weaker Forms of Continuity for Multifunctions, Real Anal. Exchange, 22 (1996/97), 842–852.
  12. E. Ekici, T. Noiri, *-Hyperconnected Ideal Topological Spaces, Ann. Alexandru Ioan Cuza Univ. - Math. 58 (2012), 121–129. https://doi.org/10.2478/v10157-011-0045-9.
  13. E. Ekici, T. Noiri, *-Extremally Disconnected Ideal Topological Spaces, Acta Math. Hungarica. 122 (2009), 81–90.
  14. Hatir and T. Noiri, On Decompositions of Continuity via Idealization, Acta Math. Hungarica. 96 (2002), 341–349.
  15. D. Janković and T. R. Hamlett, New Topologies from Old via Ideals, Amer. Math. Mon. 97 (1990), 295–310. https://doi.org/10.1080/00029890.1990.11995593.
  16. K. Kuratowski, Topology, Vol. I, Academic Press, New York, 1966.
  17. A.S. Mashhour, I.A. Hasanein, S.N. El-Deeb, α-Continuous and α-Open Mapping, Acta Math. Hungarica. 41 (1983), 213–218.
  18. O. Njåstad, On Some Classes of Nearly Open Sets, Pac. J. Math. 15 (1965), 961–970. https://doi.org/10.2140/pjm.1965.15.961.
  19. T. Neubrunn, Strongly Quasi-Continuous Multivalued Mapping, in: General Topology and its Relations to Modern Analysis and Algebra VI (Prague 1986), Heldermann, Berlin, 1988, pp. 351–359.
  20. T. Noiri, On α- Continuous Functions, Časopis Pěst. Mat. 109 (1984), 118–126. http://dml.cz/dmlcz/108508.
  21. T. Noiri, Almost α-Continuous Functions, Kyungpook Math. J. 28 (1988), 71–77.
  22. V. Popa, T. Noiri, On Upper and Lower Weakly α-Continuous Multifunctions, Novi Sad J. Math. 32 (2002), 7–24.
  23. V. Popa, T. Noiri, On Upper and Lower Almost α-Continuous Multifunctions, Demonstr. Math. 24 (1996), 381– 396.
  24. V. Popa, T. Noiri, On Upper and Lower α-Continuous Multifunctions, Math. Slovaca, 43 (1993), 477–491.
  25. V. Vaidyanathswamy, The localization theory in set topology, Proc. Indian Acad. Sci. 20 (1945), 51–61.